# SDR CA131104022

- Difficulty date: October 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Seized
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) PER NEWS REPORTS, THE ACFT LANDED ON THE HIGHWAY FOLLOWING AN ENGINE POWER LOSS.  THE LANDING WAS MADE SAFELY WITHOUT ANY COLLISIONS WITH CARS OR INJURIES TO THOSE ON BOARD. MFG WILL FOLLOW UP WITH THE ENGINE INVESTIGATION. UPDATE NR 1: IAW PILOT REPORT, A LOUD NOISE WAS HEARD FOLLOWED BY LOSS OF POWER.  POST LANDING INSPECTION FOUND THE PROPELLER FREE TO MORE BUT THE COMPRESSOR ROTOR SEIZED.  THE NTSB HAS TAKEN CHARGE OF THIS INVESTIGATION AND ALSO TAKEN CUSTODY OF THE AIRCRAFT/ENGINE.  OFFER TO SEND THE ENGINE TO MFG FOR INVESTIGATION WAS MADE AND ACCEPTED BY THE NTSB.  THE ENGINE INFO HAS BEEN ADDED.
